Your Cart 0

Continue to checkout

Search Products

Cerzin Cold Tablet

★ 0.0 0 Reviews

₹32.00

₹35.95 11% OFF


Pack Size 10 tablets in 1 strip
Manufacturer Sun Pharmaceutical Industries Ltd
Composition CAFFEINE (30 MG) + DIPHENHYDRAMINE (25 MG) + PARACETAMOL/ACETAMINOPHEN (500 MG) + PHENYLEPHRINE (5 M

In Stock
SKU : #31577
Composition Details

CAFFEINE (30 MG) + DIPHENHYDRAMINE (25 MG) + PARACETAMOL/ACETAMINOPHEN (500 MG) + PHENYLEPHRINE (5 M

Manufacturer Sun Pharmaceutical Industries Ltd
Pack Size 10 tablets in 1 strip
Product Name Cerzin Cold Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓